# SDR AALA20131105012

- Difficulty date: October 25, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 71,966 hours, 25,586 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR BULKHEAD AT STATION 263 OUTER CHORD CORRODED.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW EA B757-53-032297.
